MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a3b and a5: unknown/ asked but not available.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had preloaded intraocular lens (iol) surgery in left eye on (b)(6) 2024.Post op patient reported not being happy with the implant due to blurry vision and wanted it removed.The vision preoperative was: 20/30 and the vision post operative was: 20/20-1.The lens was explanted in a secondary procedure on (b)(6) 2025 and replaced with a drn00v lens with 18.5 diopter.The patient feels better with the replaced lens.There were no any debilitating conditions and patient had fully recovered.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 4/18/2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect lens and found no issues that could cause or contribute to the complaint issue were observed.No further evaluation was performed.Conclusion: the complaint issues reported could not be confirmed during product evaluation, and no issues were identified.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21543013
Report Number3012236936-2025-000061
Device Sequence Number8050670
Product Code HQL
UDI-Device Identifier05050474731721
UDI-Public(01)05050474731721(17)260924
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberDIB00
Device Catalogue NumberDIB00U0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite